On the functional polystability of certain essentially nonlinear nonautonomous differential systems
Abstract
For essentially nonlinear differential systems with the limit matrix of coefficients of the first-approximation system, we establish sufficient conditions for functional polystability, which generalizes the notion of exponential polystability.Downloads
Published
25.02.2000
Issue
Section
Research articles
How to Cite
Vitrychenko, I. E. “On the Functional Polystability of Certain Essentially Nonlinear Nonautonomous Differential Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 2, Feb. 2000, pp. 197-0, https://umj.imath.kiev.ua/index.php/umj/article/view/4408.